# SDR 97ZZZX2665

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6978X
- Make and model: Cessna 172B
- Aircraft serial: 17247878
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle Cap
- Part number: 05230201
- Condition: Corroded
- Location: Lt Wing Spar
- Part time: 3,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIDDEN DAMAGE INSPECTION OF WINGS AFTER HAIL AND WIND DAMAGE, THE FORWARD LT WING SPAR CAP WAS FOUND TO HAVE EXTENSIVE INTERGRANULAR CORROSION.  SUBMITTER STATED THIS IS A COMMON PROBLEM ON CESSNAS THAT DID NOT HAVE WING PARTS PRIMED AT THE FACTORY.
